Posted by Gene W (other posts) on July 02, 2018 at 20:25:31 Previous Next
In Reply to: New hairline! posted by The Kid on June 29, 2018 at 09:18:32:
I hope this works well for you. The way things like vitamins and such usually work is there is an initial response and then the body builds a tolerance, after which effects may diminish. Also, everyone's body responds to nutrients differently. It depends upon many factors, including your overall diet. Quickly reading a bit about it, it seems like Biotin (vit B7) is pretty safe in the dosage you're taking, but it wouldn't hurt to discuss it with your MD sometime soon.
From Everyday Health:
Always check with your doctor before taking any supplement. Some conditions and medications can cause low levels of biotin.
Tell your doctor if you are:
Eat two or more raw egg whites daily
Take medications for seizures
Have been on a long-term course of antibiotics
Biotin is a safe vitamin that is unlikely to cause side effects."